Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 10 found articles
 
 
  Skew quasi-cyclic codes over Galois rings
 
 
Title: Skew quasi-cyclic codes over Galois rings
Author: Bhaintwal, Maheshanand
Appeared in: Designs, codes and cryptography
Paging: Volume 62 (2011) nr. 1 pages 85-101
Year: 2011
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands